# SDR CA100121001

- Difficulty date: January 21, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Conaer LA4200
- Aircraft time: 2,374 hours
- Engine: Lyc IO360A1B
- Propeller: Mtprop MTV12B
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 2711557
- Condition: Worn
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE AILERON CABLES ON LAKE ACFT, MODELS, LA-4, -200, -250 HAVE BEEN FOUND WEARING AT FUS STA 117 0N LA-4, 200`S AND FUS STA 176 ON LA-250 WRE THE CABLE CONTACTS THE PHENOLIC FAIRLEAD. THE WEAR OF THESE CABLES IS DEPICTED IN AC43.13-1B, CHAP. 7, PG7-36, FIG. 7-17 AND PG. 7-37 CENTER PATTERN. TO THIS DATE 7 ACFT, 4 LA-250`S AND 3 LA-4`S, 200`S HAVE BEEN FOUND WORN. THE INSP ON THE CABLES CAN ONLY BE CARRIED OUT WITH THE FLOORBOARDS REMOVED.  ALL THE WORN CABLES FOUND TO DATE HAVE BEEN REPLACED BY NEW.
